# SDR SWIA2020091652516

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CORROSION AT APPROX FS 513 AND APPROX STGR 5R.  C-CHECK RO 9/12/2020.  REMOVED CORROSION FROM FS 513.00 FRAME NEAR STRINGER 5R.  REMAINING MATERIAL WITHIN LIMITS, REF REO BOMBARDIER DWG & CRJ200 SRM.  COMPLIED WITH TASK CARD.
